MathSciNet Relay Station
MathSciNet bibliographic data
MR2199478 35Q53 (35A25 65M99)
Abbasbandy, S.; Darvishi, M. T. A numerical solution of Burgers' equation by modified Adomian method. Appl. Math. Comput. 163 (2005), no. 3, 1265–1272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement